# SDR ASAA2019072430190

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 25,990 hours, 8,472 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bearing
- Part number: 322U23382
- Condition: Worn
- Location: Duct Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE START DUCT LINK AFT CONNECTION TO FAN FRAME BRACKET HAS WORN BEARING. GROUNDED - YES. REPLACED #1 ENG. START DUCT LINK AFT IN REF TO PPBM 71-00-02.
